Preserving concavity in initial-boundary value problems of parabolic type and in its numerical solution

I. Faragó, T. Pfeil

Research output: Contribution to journalArticle

12 Citations (Scopus)
Original languageEnglish
Pages (from-to)135-139
Number of pages5
JournalPeriodica Mathematica Hungarica
Volume30
Issue number2
DOIs
Publication statusPublished - Apr 1 1995

Keywords

  • Mathematics subject classification numbers, 1991: Primary 65M60, Secondary 35K05, 15A06
  • Qualitative properties of parabolic differential equations
  • concavity
  • heat equation
  • numerical solution

ASJC Scopus subject areas

  • Mathematics(all)

Cite this